# SDR SWIA201743420

- Difficulty date: June 12, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 29,146 hours, 18,087 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Shim
- Condition: Worn
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT TRACK RUB BLOCK AT TRACKS 1-3  INBOARD FWD, WORN OUT OF LIMITS.  REMOVED AND REPLACED THE SLAT TRACK RUB BLOCK SHIM IAW AMM.
